# SDR SWAA2024020950759

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 37,487 hours, 17,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR EMERGENCY PLACARD ARROW FACING WRONG DIRECTION<[01] SWAPPED EXIT SIGN COVER POSITIONS REF AMM 33-51-01
